# SDR USAA2012022000049

- Difficulty date: February 6, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 51,630 hours, 7,271 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53326155200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK,  LEVEL 2 FILIFORM CORROSION ON SEAT TRACK BETWEEN FR53.5 TO FR53.6, -Y2462.  REPLACED SEAT TRACK BETWEEN IAW SRM 51-42-11 & 51-44-11.
